# SDR AALA20110901TUL01

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 56,876 hours, 15,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN THE AFT GALLEY DECK PLATE IS CORRODED BETWEEN STATIONS 1715 TO 1720, LEFT BUTTLINES 12 TO 30.  REPLACED AFT DECK PER AARD 51-10-05 AND SRM 51-10-02.
